Table of Contents Author Guidelines Submit a Manuscript
International Journal of Pediatrics
Volume 2011, Article ID 172571, 4 pages
http://dx.doi.org/10.1155/2011/172571
Research Article

Conservative Management of Paediatric Clavicle Fractures

Department of Orthopaedics & Trauma, Galway Regional Hospitals, Galway, Ireland

Received 6 July 2011; Accepted 14 September 2011

Academic Editor: Sunit C. Singhi

Copyright © 2011 Barry J. O'Neill et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Barry J. O'Neill, Alan P. Molloy, and William Curtin, “Conservative Management of Paediatric Clavicle Fractures,” International Journal of Pediatrics, vol. 2011, Article ID 172571, 4 pages, 2011. https://doi.org/10.1155/2011/172571.